Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 25.

Bagchi, Bhaskar ; Datta, Basudeb (2008) Uniqueness of Walkup's 9-vertex 3-dimensional Klein bottle Discrete Mathematics, 308 (22). pp. 5087-5095. ISSN 0012-365X

Bagchi, Bhaskar ; Datta, Basudeb (2008) Minimal triangulations of sphere bundles over the circle Journal of Combinatorial Theory, Series A, 115 (5). pp. 737-752. ISSN 0097-3165

Bagchi, Bhaskar ; Datta, Basudeb (2008) Lower bound theorem for normal pseudomanifolds Expositiones Mathematicae, 26 (4). pp. 327-351. ISSN 0723-0869

Datta, Basudeb ; Nilakantan, Nandini (2008) Three-dimensional pseudomanifolds on eight vertices International Journal of Mathematics and Mathematical Sciences, 2008 . No pp. given. ISSN 0161-1712

Datta, Basudeb (2007) Minimal triangulations of manifolds Journal of the Indian Institute of Science, 87 (4). pp. 429-449. ISSN 0970-4140

Datta, Basudeb ; Upadhyay, Ashish Kumar (2006) Degree-regular triangulations of the double-torus Forum Mathematicum, 18 (6). pp. 1011-1025. ISSN 0933-7741

Bagchi, Bhaskar ; Datta, Basudeb (2005) Combinatorial triangulations of homology spheres Discrete Mathematics, 305 (1-3). pp. 1-17. ISSN 0012-365X

Datta, Basudeb ; Upadhyay, Ashish Kumar (2005) Degree-regular triangulations of torus and klein bottle Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 115 (3). pp. 279-307. ISSN 0253-4142

Datta , Basudeb (2005) A note on the existence of {k, k}-equivelar polyhedral maps Contributions to Algebra and Geometry, 46 (2). pp. 537-544. ISSN 0138-4821

Bagchi, Bhaskar ; Datta, Basudeb (2004) Non-existence of 6-dimensional pseudomanifolds with complementarity Advances in Geometry, 4 (4). pp. 537-550. ISSN 1615-715X

Datta, Basudeb ; Nilakantan, Nandini (2002) Two-dimensional weak pseudomanifolds on eight vertices Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 112 (2). pp. 257-281. ISSN 0253-4142

Brehm, Ulrich ; Datta, Basudeb ; Nilakantan, Nandini (2002) The edge-minimal polyhedral maps of Euler characteristic - 8 Contributions to Algebra and Geometry, 43 (2). pp. 583-596. ISSN 0138-4821

Datta, B. ; Nilakantan, N. (2001) Equivelar polyhedra with few vertices Discrete & Computational Geometry, 26 (3). pp. 429-461. ISSN 0179-5376

Bagchi, Bhaskar ; Datta, Basudeb (2001) A short proof of the uniqueness of Kühnel's 9-vertex complex projective plane Advances in Geometry, 1 (2). pp. 157-163. ISSN 1615-715X

Datta, B. (1999) Two dimensional weak pseudomanifolds on seven vertices Boletin de la Sociedad Matematica Mexicana, 5 (2). pp. 419-426. ISSN 1405-213X

Bagchi, Bhaskar ; Datta, Basudeb (1998) A structure theorem for pseudomanifolds Discrete Mathematics, 188 (1-3). pp. 41-60. ISSN 0012-365X

Datta, Basudeb (1998) Multiplication on Rn: 2. Adam's theorems and applications Resonance - Journal of Science Education, 3 (2). pp. 8-15. ISSN 0971-8044

Datta, Basudeb (1998) Multiplication on Rn: 1. Division algebra and vector product Resonance - Journal of Science Education, 3 (1). pp. 8-14. ISSN 0971-8044

Datta , Basudeb (1998) Pseudomanifolds with complementarity Geometriae Dedicata, 73 (2). pp. 143-155. ISSN 0046-5755

Datta, Basudeb (1997) A discrete isoperimetric problem Geometriae Dedicata, 64 (1). pp. 55-68. ISSN 0046-5755

Datta, Basudeb (1994) Combinatorial manifolds with complementarity Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 104 (2). pp. 385-388. ISSN 0253-4142

Bagchi, Bhaskar ; Datta, Basudeb (1994) On Kühnel's 9-vertex complex projective plane Geometriae Dedicata, 50 (1). pp. 1-13. ISSN 0046-5755

Datta, B. ; Subramanian, S. (1990) Nonexistence of almost complex structures on products of even-dimensional spheres Topology and its Applications, 36 (1). pp. 39-42. ISSN 0166-8641

Nag, S. ; Hillman, J. A. ; Datta, B. (1987) Characterisation theorems for compact hypercomplex manifolds Journal of the Australian Mathematical Society (Series A), 43 (2). pp. 231-245. ISSN 0334-3316

Datta, Basudeb ; Nag, Subashis (1987) Zero-sets of quaternionic and octonionic analytic functions with central coefficients Bulletin of the London Mathematical Society, 19 (4). pp. 329-336. ISSN 1469-2120

This list was generated on Tue Nov 30 02:25:27 2021 UTC.